# SDR ASAA2023082944863

- Difficulty date: August 29, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 52,934 hours, 15,910 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON T/C 78273000 FMC CK, FOUND ENG#1 VSV POSITION SIGNALS DISAGREE. MSG# 75-10401. SHORT TIME FAULT. GROUNDED - YES. INITI AL EVALUATION, PERFORMED EEC BITE IAW AMM 73-21-00-740-801-F00, NO FAULTS LAST 4 LEGS SINCE WRITTEN UP. THERE WERE 3 LEGS, 5,6, 9 THAT HAD FAULT 75-10401 AND 75-20401. FOLLOWING FIM 75-31 TASK 804 FOR DUAL CHANNEL, PERFORMED EEC TEST, TEST PASS. PERFORMED ACTUATORS TEST, TEST PASS. PULLED AND COLLARED 4 CB, READ OUT VALVES AT TABLE STEP G5, ALL WITHIN LIMITS. READ OUT RESISTANCE AT EEC CONNECTORS TABLE STEP G7, ALL WITHIN LIMITS. CLEANED ASSOCIATED CONNECTORS FOR BOTH CHANNELS WITH IPA, AND RECONNECTED. RESET CBS. RE RAN EEC BITE, TEST PASS. FAULTS NOT PRESENT AT THIS TIME. NO A/C HISTORY LAST 90 DAYS FOR EITHER 75-10401 OR 75-20401. THIS CLEARS 50 HR PLT. SEAMC KARL NOTIFIED.
